[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP]Diabetic siezure question

I was asked a question that I don't know the answer for.
Is a siezure from a hypo different than a siezure caused by epilepsy.
A young woman (college age) had a siezure in the middle of the night and
after the siezure was over her roomate told her she had a sieuzre.  She
took her BG it was 54 or 52. (cannot remember which one) she took some
glucotabs. She takes 3 shots a day  last shot at 10 PM.
In my opinion that last shot may be causing her to go low.
Any ideas? I am going to email her mom back and tell her about the pump. It
seems there needs to be some adjusting with shots or snack or something.
I don't understand taking a shot that late at night. BTW her low took place
at 2 AM.
But the mom wants to know if there is a difference between the siezures
caused by lows and ones caused by epilespsy and I don't know the answer to
that one. Help?
email @ redacted

Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org